Alert archive / Indiana / Freeze Warnings in 2010

Freeze Warning 2, NWS Indianapolis, IN

October 28, 201039 counties in Indiana

NWS Indianapolis, IN issued this freeze warning at Oct 28, 2010, 3:17 AM EDT for 39 counties in Indiana. It took effect at Oct 29, 2010, 4:00 AM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 28, 2010, 3:17 AM EDT (07:17 UTC)
In effect from
Oct 29, 2010, 4:00 AM EDT
Expired
Oct 29, 2010, 10:00 AM EDT
In force
6 hr
Issued by
NWS Indianapolis, IN
All 39 counties

Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN

The radar

The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 07:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 7.3 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2010-10-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2010-10-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 189 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2880 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
189 m²/s²
0-3 km storm-relative helicity
209 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

126 
WWUS73 KIND 280717
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
317 AM EDT THU OCT 28 2010

...FREEZING TEMPERATURES EXPECTED EARLY FRIDAY MORNING....

.HIGH PRESSURE WEST OF INDIANA WILL USHER COLD AIR ACROSS THE
STATE TONIGHT ON WESTERLY WINDS. TEMPERATURES ARE EXPECTED TO FALL
BELOW FREEZING EARLY FRIDAY MORNING.

INZ021-028>031-035>049-051>057-060>065-067>072-281530-
/O.NEW.KIND.FZ.W.0002.101029T0800Z-101029T1400Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
317 AM EDT THU OCT 28 2010

...FREEZE WARNING IN EFFECT FROM 4 AM TO 10 AM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 10 AM EDT FRIDAY. 

* TIMING: FREEZING TEMPERATURES ARE EXPECTED BETWEEN 400 AM AND
  1000 AM.

* TEMPERATURES: EXPECT LOW TEMPERATURES BELOW FREEZING...IN THE
  UPPER 20S TO NEAR 30. 

* IMPACTS: PLANTS THAT ARE SENSITIVE TO TEMPERATURES THAT ARE LEFT
  OUTDOORS WILL BE DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

PUMA
5 follow-up statements
102 
WWUS73 KIND 281615
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1215 PM EDT THU OCT 28 2010

...FREEZING TEMPERATURES EXPECTED EARLY FRIDAY MORNING....

.COLD NORTH WINDS WILL CONTINUE TO PUSH SOUTH TODAY AND TONIGHT.
HIGH PRESSURE...CLEARING SKIES AND LIGHT WINDS LATE TONIGHT AND
FRIDAY MORNING WILL DROP TEMPERATURES TO BELOW FREEZING.

INZ021-028>031-035>049-051>057-060>065-067>072-290015-
/O.CON.KIND.FZ.W.0002.101029T0800Z-101029T1400Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
1215 PM EDT THU OCT 28 2010

...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 10 AM EDT
FRIDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 10 AM EDT FRIDAY.

* TIMING: FREEZING TEMPERATURES ARE EXPECTED BETWEEN 400 AM AND 
  1000 AM. 

* TEMPERATURES: EXPECT LOW TEMPERATURES BELOW FREEZING...IN THE 
  UPPER 20S TO NEAR 30. 

* IMPACTS: PLANTS THAT ARE SENSITIVE TO TEMPERATURES THAT ARE 
  LEFT OUTDOORS WILL BE DAMAGED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
768 
WWUS73 KIND 282016
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
416 PM EDT THU OCT 28 2010

...FREEZING TEMPERATURES EXPECTED EARLY FRIDAY MORNING....

.COLD NORTH WINDS WILL CONTINUE TO PUSH SOUTH TODAY AND TONIGHT.
HIGH PRESSURE...CLEARING SKIES AND LIGHT WINDS LATE TONIGHT AND
FRIDAY MORNING WILL DROP TEMPERATURES TO BELOW FREEZING.

INZ021-028>031-035>049-051>057-060>065-067>072-290430-
/O.CON.KIND.FZ.W.0002.101029T0800Z-101029T1400Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
416 PM EDT THU OCT 28 2010

...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 10 AM EDT
FRIDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 10 AM EDT FRIDAY.

* TIMING: FREEZING TEMPERATURES ARE EXPECTED BETWEEN 400 AM AND 
  1000 AM. 

* TEMPERATURES: EXPECT LOW TEMPERATURES BELOW FREEZING...IN THE 
  UPPER 20S TO NEAR 30. 

* IMPACTS: PLANTS THAT ARE SENSITIVE TO TEMPERATURES THAT ARE 
  LEFT OUTDOORS WILL BE DAMAGED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
071 
WWUS73 KIND 290200
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1000 PM EDT THU OCT 28 2010

...FREEZING TEMPERATURES EXPECTED EARLY FRIDAY MORNING....

.COLD NORTH WINDS WILL CONTINUE TO PUSH SOUTH TONIGHT. HIGH
PRESSURE...CLEARING SKIES AND LIGHT WINDS LATE TONIGHT AND FRIDAY
MORNING WILL DROP TEMPERATURES TO BELOW FREEZING.

INZ021-028>031-035>049-051>057-060>065-067>072-291000-
/O.CON.KIND.FZ.W.0002.101029T0800Z-101029T1400Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
1000 PM EDT THU OCT 28 2010

...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 10 AM EDT
FRIDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 10 AM EDT FRIDAY.

* TIMING: FREEZING TEMPERATURES ARE EXPECTED BETWEEN 400 AM AND 
  1000 AM. 

* TEMPERATURES: EXPECT LOW TEMPERATURES BELOW FREEZING...IN THE 
  UPPER 20S TO NEAR 30. 

* IMPACTS: PLANTS THAT ARE SENSITIVE TO TEMPERATURES THAT ARE 
  LEFT OUTDOORS WILL BE DAMAGED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
511 
WWUS73 KIND 290737
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
337 AM EDT FRI OCT 29 2010

...FREEZING TEMPERATURES EXPECTED EARLY THIS MORNING....

INZ021-028>031-035>049-051>057-060>065-067>072-291400-
/O.CON.KIND.FZ.W.0002.101029T0800Z-101029T1400Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
337 AM EDT FRI OCT 29 2010

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING. 

* TIMING: FREEZING TEMPERATURES ARE EXPECTED AT TIMES THROUGH 1000
  AM.

* TEMPERATURES: EXPECT TEMPERATURES BELOW FREEZING...IN THE 27 TO
  32 DEGREE RANGE.

* IMPACTS: PLANTS THAT ARE SENSITIVE TO TEMPERATURES THAT ARE 
  LEFT OUTDOORS WILL BE DAMAGED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
998 
WWUS73 KIND 291403
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1003 AM EDT FRI OCT 29 2010

INZ021-028>031-035>049-051>057-060>065-067>072-291515-
/O.EXP.KIND.FZ.W.0002.000000T0000Z-101029T1400Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
1003 AM EDT FRI OCT 29 2010

...FREEZE WARNING HAS EXPIRED...

THE FREEZE WARNING IS NO LONGER IN EFFECT. TEMPERATURES HAVE
WARMED ABOVE FREEZING ACROSS THE AREA.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this freeze warning went out at Oct 28, 2:30 AM EDT, 47 minutes earlier.

Area forecast discussion, Oct 28, 2:30 AM EDT, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
230 AM EDT THU OCT 28 2010

.UPDATE...
THE SYNOPSIS...NEAR TERM AND SHORT TERM SECTIONS HAVE BEEN UPDATED BELOW

&&

.SYNOPSIS...STRONG LOW PRESSURE REMAINED WELL NORTH OF THE GREAT
LAKES EARLY THIS MORNING. A COLD FRONT WAS PUSHING INTO
INDIANA...USHERING IN CLOUDS AND COOLER TEMPERATURES ON WESTERLY
WINDS. HIGH PRESSURE OVER THE SOUTHERN PLAINS WILL THEN BUILD
ACROSS THE OHIO VALLEY FOR THE WEEKEND. THE RIDGE OF HIGH PRESSURE
IS EXPECTED TO BUILD ACROSS REGION THROUGH THE EARLY PARTS OF NEXT
WEEK...PROVIDING MORE DRY AND SEASONABLE FALL WEATHER.

&&

.NEAR TERM /TODAY/...

MAIN FORECAST CHALLENGE WILL BE TEMPERATURES AND CLOUDS. MODELS
ARE IN PRETTY GOOD AGREEMENT TODAY AND WILL USE A BLEND.

IR PICTURES SHOW STRATOCU DECK OVER NORTHERN ILLINOIS AND SOUTHERN
WISCONSIN DIVING SOUTHEAST TOWARD INDIANA IN THE WAKE OF THE
FRONT. EXPECT THIS FEATURE TO LINGER ACROSS CENTRAL INDIANA FOR
MUCH OF THE FIRST HALF OF THE DAY. CROSS SECTIONS ACROSS THE AREA
SHOW LOWER RH VALUES ACROSS THE SOUTHERN PARTS OF THE FORECAST
AREA...THUS WILL TREND SKY COVER LOWER THERE...AND GREATER ACROSS
THE NORTH. TIME HEIGHTS AND APPROACHING SUBSIDENCE FROM THE WEST
SUGGEST THAT THESE CLOUDS SHOULD BEGIN TO EXIT BY MID AFTERNOON. GIVEN
THE EXPECTED CLOUDS AND COLD AIR ADVECTION IN PLACE WILL TREND
HIGH TEMPERATURES 1-2 DEGREE BELOW MAVMOS...EXPECT ACROSS THE
SOUTHERN COUNTIES WHERE A BIT MORE SUN WILL BE POSSIBLE. STICKING
WITH MAVMOS IN THOSE LOCATIONS.

&&

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...

BROAD CYCLONIC LOWER LEVEL FLOW STILL REMAINS ACROSS THE AREA AS
THE RIDGE AXIS REMAINS ACROSS THE MISSISSIPPI RIVER
VALLEY...PROVIDING A COLD NORTHWEST FLOW. 850MB TEMPERATURES
ACTUALLY BEGIN TO RISE TONIGHT...HOWEVER BROAD LOW LEVEL COLD AIR
ADVECTION REMAINS IN PLACE AS THE GFS AND NAM SUGGEST SURFACE
TEMPERATURES BELOW 0C BY 12Z FRIDAY. THIS APPEARS REASONABLE GIVEN
THE NORTHWEST FLOW. FREEZE WARNING MAY BE NEEDED. ONGOING MAVMOS
APPEARS TO HAVE A GOOD HANDLE ON THIS AND WILL STICK
CLOSE...ONLY TWEAKING LOWER IN A FEW SPOTS.

FORECAST SOUNDINGS CONTINUE TO SHOW A VERY DRY COLUMN ACROSS THE
AREA ON FRIDAY AND FRIDAY NIGHT...AS DO THE TIME HEIGHT SECTIONS.
THIS APPEARS ON TRACK AS INDIANA WILL REMAIN ON THE LEE SIDE OF AN
UPPER RIDGING OVER THE PLAINS STATES AND GOOD SUBSIDENCE WILL BE
IN PLACE. A FEW PASSING CI WILL BE POSSIBLE IN THE QUICK FLOW
ALOFT...BUT A MOSTLY SUNNY FRIDAY AND MOSTLY CLEAR FRIDAY NIGHT
LOOK GOOD. GIVEN THE FULL SUN AND MIXING ALONG WITH WARM AIR
ADVECTION IN PLACE WILL TREND FRIDAY/S HIGHS 1-2 DEGREES WARMER.
WILL STICK CLOSE TO MAVMOS ON LOWS GIVEN CLEAR SKIES BUT GOOD
MIXING AHEAD OF ANOTHER DRY TROUGH APPROACHING INDIANA FRONT THE
NORTHWEST ON SATURDAY.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...

EXPECT A RETURN TO WEAK RIDGING/SEMI ZONAL FLOW OVER THE WEEKEND
AND INTO EARLY NEXT WEEK...PRIOR TO LARGE AMPLIFICATION OF THE
UPPER FLOW/CUTOFF LOW FORMATION ACROSS THE SOUTHEASTERN US LATE
MONDAY INTO MID WEEK.

PREFERRED A DRY FORECAST THROUGHOUT THE EXTENDED...WITH SOME MODEL
SPREAD...MOISTURE AVAILABILITY QUESTIONS...AND THE FACT THAT EVEN
HIGH END OF ENSEMBLE MOS NUMBERS STRUGGLE TO GET INTO SLIGHT
CHANCE. PREFER NOT TO HAVE NUMEROUS SLIGHT CHANCE/BELOW
CLIMATOLOGY PERIODS OF POPS IN THE EXTENDED.

PREFERRED HPC NUMBERS ON TEMPS...AS LATEST MEX AND ENSEMBLE MOS
APPEARS TO BE MUCH TOO COOL BASED ON 850 TEMPS FROM BOTH ECMWF AND
GFS.

&&

.AVIATION /280600Z TAF ISSUANCE/...
STRONG LOW PRESSURE OVER ONTARIO WILL CONTINUE PRODUCING A STRONG
PRESSURE GRADIENT REST OF TONIGHT AND THURSDAY.  MAIN ISSUES
OVERNIGHT WILL BE SOME LOW LEVEL WIND SHEAR AS 2 THOUSAND FOOT WINDS
ARE ABOUT 45 KNOTS OVER NORTHERN SECTIONS.  THIS GRADIENT WILL
SLOWLY DECREASE LATE TONIGHT AND THURSDAY. BUT WIND GUSTS TO 25
KNOTS ARE POSSIBLE FROM KIND AND NORTHWARD THURSDAY.

AS FLOW BECOMES MORE NORTHWESTERLY LOOK FOR STRATO CU TO SPREAD
SOUTHEAST ACROSS OUR REGION EARLY THURSDAY.  CEILINGS SHOULD REMAIN
MOSTLY VFR. BUT PERIODS OF MVFR CEILINGS ARE POSSIBLE AT TIMES AT
KIND AND KLAF DURING THE DAY ON THURSDAY.

HIGH PRESSURE OVER THE PLAINS WILL BUILD EAST INTO THE MID
MISSISSIPPI VALLEY BY THURSDAY EVENING. AS A RESULT GRADIENT AND
WINDS WILL BECOME LIGHT AND SKIES SHOULD CLEAR BY THAT TIME.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...JP
NEAR TERM...JP
SHORT TERM...JP
LONG TERM....NIELD
AVIATION...JH
Hazardous weather outlook, Oct 27, 10:17 PM EDT, 5 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1017 PM EDT WED OCT 27 2010

INZ021-028>031-035>049-051>057-060>065-067>072-290230-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
1017 PM EDT WED OCT 27 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

FREEZING TEMPERATURES ARE POSSIBLE EARLY ON FRIDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

TDUD

Nearby

Freeze Warnings in Indiana, 2010Every freeze warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.